# SDR AALA201807099005

- Difficulty date: May 21, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 59,727 hours, 25,789 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D53133091201
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK INDICATION FOUND ON THE LATERAL POST OF THE RT WINDOW FRAME STIFFENER, AT THE UPPER ATTACH AREA.  REPAIRED THE WINDOW FRAME IAW EA 280932.
